# SDR SWAA2020060476772

- Difficulty date: May 5, 2020
- Submitted: June 4, 2020
- Operation: Air carrier
- Aircraft: N464WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32468
- Aircraft time: 55,704 hours, 33,002 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Vapor Barrier
- Condition: Damaged
- Location: Lt Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WHEEL WELL FRONT WALL VAPOR BARRIER HAS TEMPORARY REPAIR BS 663; LBL 40; WL 158.  CLEANED AND REPAIRED ALL DAMAGE AREAS OF THE VAPOR BARRIER LT AS MARKED AT STA 663 LBL 40 WL 158 SIZE 15' AND 3IN AS PER SRM 51-70-04 REPAIR 10 MATERIAL USED PO 1675204 AND PO 1486720. ACCOMPLISHED TOUCH UP PAINT ON LT VAPOR BARRIER. AS PER AMM 51-21-73-370-803 MATERIAL USED PO 1624259.
